# SDR 02083650

- Difficulty date: February 24, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73011
- Part serial: 468
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

One half hour into the flight from GSP to ORD, the crew noted a hydraulic high temperature caution.  Hydraulic temperature reached 200 degrees C.  The crew followed the QRH procedures shutting down the L/H engine and returned to GSP where the aircraft landed without incident.  Maintenance personnel removed and replaced the #1 hydraulic system reservoir.  Operational and leak checks were satisfactory and the aircraft was returned to service.
